# SDR UIEA2012110900520

- Difficulty date: November 8, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 224210157301
- Part serial: 2439001
- Condition: Deformed
- Location: Nr 4 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT AROUND 1000 FT AGL, LARGE BIRD STRIKE ON NR 4 ENGINE NACELLE L/E.  FOUND NOSE COWL L/E 2 O'CLOCK POSITION DEFORMED.  PERFORM NR 4 ENGINE BOROSCOPE INSPECTION ON HPC STAGE 1 AND 12.  BIRDSTRIKE CONDITIONAL INSPECTION CARRIED OUT IAW AMM 05-51-14-202-001.  REPLACED NR 4 ENGINE NOSE COWL IAW AMM 71-11-01.  BOROSCOPE INSPECTION CARRIED OUT ON HPC STAGE 1 AND 12, IAW AMM 72-00-00-206-001.  NO DAMAGE NOTED.
